Drugs Channel
Topics & Medications
Quicklinks
Related Channels

C1 Esterase Inhibitor Overdose

Treatment Options for a C1 Esterase Inhibitor Overdose

If an overdose is discovered while the dose is being given, treatment will be stopped. Treatment for a C1 esterase inhibitor overdose will also include supportive treatment, which consists of treating any symptoms and problems that occur as a result of the overdose. For example, medications may be given to treat nausea and vomiting if these symptoms occur.
 
Seek immediate medical attention if you believe you or someone else may have been given too much of this medication.
 

C1 Esterase Inhibitor Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.